# SDR UPS01534768

- Difficulty date: January 26, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Rig
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN, FIRST OFFICER''S SLIDING WINDOW OUT OF RIG.  ADJUSTED RT R2 WINDOW PER MM 56 11 02 PG 501.
